Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniform asymptotic stability in functional differential equations

Author: T. A. Burton
Journal: Proc. Amer. Math. Soc. 68 (1978), 195-199
MSC: Primary 34K20
MathSciNet review: 0481371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classical uniform asymptotic stability result for a system of functional differential equations

$\displaystyle x' = F(t,{x_t})$ ($ 1$)

calls for a Liapunov functional $ V(t,\phi )$ satisfying $ W(\vert\phi (0)\vert) \leqslant V(t,\phi ) \leqslant {W_1}(\vert\phi (0)\vert)... ...vert\vert\phi \vert\vert\vert),{V'_{(1)}} \leqslant - {W_3}(\vert\phi (0)\vert)$, and $ \vert f(t,{x_t})\vert$ bounded for $ \vert\vert\vert{x_t}\vert\vert\vert$ bounded. We show that it is not necessary to require $ \vert f(t,{x_t})\vert$ bounded. Here, $ \vert\vert\vert \cdot \vert\vert\vert$ is the $ {L^2}$-norm.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K20

Retrieve articles in all journals with MSC: 34K20

Additional Information

Keywords: Functional differential equations, Liapunov functionals, uniform asymptotic stability
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society